# SDR AALA202303300809

- Difficulty date: February 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5347576520800
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT DOOR CUT OUT LOWER SILL AT FR 62 PLUS 11 INCHES AND S38R. REPAIRED LOWER SILL PER SRM 53-41-49-300-003.
